Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2294 Publikationen

2006 | Lexikoneintrag | Veröffentlicht | PUB-ID: 2937901
Ewiger Jude
Körte M (2006)
In: Brockhaus. Bd. 8., EMAS - FASY . Leipzig ; Mannheim: Brockhaus.
PUB
 
2006 | Lexikoneintrag | Veröffentlicht | PUB-ID: 2937900
Holocaustliteratur
Körte M (2006)
In: Brockhaus. Bd. 12., HANF - HURR . Leipzig ; Mannheim: Brockhaus.
PUB
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1598617
Seasonality of weather and tree phenology in a tropical evergreen mountain rain forest
Bendix J, Homeier J, Ortiz EC, Emck P, Breckle S-W, Richter M, Beck E (2006)
International Journal of Biometeorology 50(6): 370-384.
PUB | DOI | WoS
 
2006 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2450279
Vegetation of the Pamir (Tajikistan): land use and desertification problems
Wucherer W, Breckle S-W (2006)
In: Land use change and mountain biodiversity. Spehn EM, Liberman M, Körner C (Eds); Boca Raton: CRC Taylor & Francis: 225-237.
PUB
 
2006 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2450275
Effects of grazing on biodiversity, productivity, and soil erosion of alpine pastures in Tajik Mountains
Akhmadov KM, Breckle S-W, Breckle U (2006)
In: Land use change and mountain biodiversity. Spehn EM, Liberman M, Körner C (Eds); Boca Raton: CRC Taylor & Francis: 239-247.
PUB
 
2006 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2937648
Unendliche Wiederkehr. Der Ewige Jude und die Literatur
Körte M (2006)
In: Juden und Judentum in der deutschsprachigen Literatur. Jasper W, Lezzi E, Liebs E, Peitsch H (Eds); Jüdische Kultur , 15. Wiesbaden: Harrassowitz: 43-61.
PUB
 
2006 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2937647
Figur ohne Original – „Jud Süß“ und Ewiger Jude als Metafiguren der Geschichte bei Lion Feuchtwanger
Körte M (2006)
In: "Jud Süß“. Hofjude, literarische Figur, antisemitisches Zerrbild. Przyrembel A, Schönert J (Eds); Frankfurt a. Main: Campus Verlag: 175-188.
PUB
 
2006 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2937646
Stummer Zeuge. Der ‚Muselmann‘ in Erinnerung und Erzählung
Körte M (2006)
In: Vom Zeugnis zur Fiktion. Repräsentation von Lagerwirklichkeit und Shoah in der französischen Literatur nach 1945. Segler-Messner S, Neuhofer M, Kuon P (Eds); KZ - memoria scripta , 2. Frankfurt a. Main: Peter Lang: 97-110.
PUB
 
2006 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1872394
Gradient bounds for solutions of elliptic and parabolic equations
Bogachev VI, Da Prato G, Röckner M, Sobol Z (2006)
In: Stochastic Differential Equations and Applications - VII. Da Prato G, Tubaro L (Eds); Lecture notes in pure and applied mathematics, 245. Boca Raton: Chapman & Hall/CRC: 27-34.
PUB | Download (ext.)
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596907
Markov processes associated with L-p-resolvents and applications to stochastic differential equations on Hilbert space
Beznea L, Boboc N, Röckner M (2006)
Journal of Evolution Equations 6(4): 745-772.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597497
Quasi-regular Dirichlet forms and L-p-resolvents on measurable spaces
Beznea L, Boboc N, Röckner M (2006)
Potential Analysis 25(3): 269-282.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596393
Large deviations for stochastic generalized porous media equations
Röckner M, Wang F-Y, Wu L (2006)
Stochastic Processes and their Applications 116(12): 1677-1689.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599439
Functional inequalities for particle systems on Polish spaces
Röckner M, Wang F-Y (2006)
Potential Analysis 24(3): 223-243.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599008
Weak solutions to the stochastic porous media equation via Kolmogorov equations: The degenerate case
Barbu V, Bogachev VI, Da Prato G, Röckner M (2006)
Journal of Functional Analysis 237(1): 54-75.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1874564 PUB | DOI | Download (ext.)
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1600893
Strong solutions of stochastic generalized porous media equations: Existence, uniqueness, and ergodicity
Da Prato G, Röckner M, Rozovskii BL, Wang F-Y (2006)
Communications in Partial Differential Equations 31(2): 277-291.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936298
Convergence of discretized attractors for parabolic equations on the line
Beyn W-J, Kolezhuk VS, Pilyugin S (2006)
Journal of Mathematical Sciences 136(2): 3655-3671.
PUB | DOI
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1598550
Stability of viscous profiles: Proofs via dichotomies
Beyn W-J, Lorenz J (2006)
Journal of Dynamics and Differential Equations 18(1): 141-195.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1600945
La forme trace d'une algèbre simple centrale de degré 4
Rost M, Serre J-P, Tignol J-P (2006)
COMPTES RENDUS MATHEMATIQUE 342(2): 83-87.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599920
Intersection theorems under dimension constraints
Ahlswede R, Aydinian H, Khachatrian LH (2006)
Journal of Combinatorial Theory, Series A 113(3): 483-519.
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=2006

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung